# SDR IXXA20240509001

- Difficulty date: February 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T138211
- Condition: Damaged
- Location: Bs 903 Lbl 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - FRAME AT STA 903 LBL 89 HAS ONE ELONGATED HOLE REF HAECO WO 320004 NON ROUTINE 32776
